Translator Disclaimer
March 2021 Coefficient inequalities of analytic functions equipped with conic domains involving $q$-analogue of Noor integral operator
Khalida Inayat Noor, Şahsene Altinkaya, Sibel Yalçin
Tbilisi Math. J. 14(1): 1-14 (March 2021). DOI: 10.32513/tmj/1932200811

Abstract

The motivation of this paper is to introduce and study a new class of univalent functions equipped with conic type regions. We also investigate a number of useful properties of this class and coefficient estimates for functions. Several consequences of the results are also pointed out.

Citation

Download Citation

Khalida Inayat Noor. Şahsene Altinkaya. Sibel Yalçin. "Coefficient inequalities of analytic functions equipped with conic domains involving $q$-analogue of Noor integral operator." Tbilisi Math. J. 14 (1) 1 - 14, March 2021. https://doi.org/10.32513/tmj/1932200811

Information

Received: 14 July 2019; Accepted: 23 December 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/1932200811

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top